# SDR 2006UALA01773

- Difficulty date: September 15, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 25,510 hours, 3,200 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHT INOP AT MID LAV LEFT AISLE LOWER FWD WALL.  REPAIRED FEEDER. OPS. CKS. NORMAL
